Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 84, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 19, 2009, 6:06 PM EDT for Indian River County, Okeechobee County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2009, 6:06 PM EDT (22:06 UTC)
- Expired
- Jul 19, 2009, 6:41 PM EDT
- In force
- 35 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Indian River County, FL, Okeechobee County, FL
The radar
The Melbourne radar (KMLB), 60 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 379 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 192206
SVRMLB
FLC061-093-192300-
/O.NEW.KMLB.SV.W.0084.090719T2206Z-090719T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
606 PM EDT SUN JUL 19 2009
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN INDIAN RIVER COUNTY IN FLORIDA
NORTHEASTERN OKEECHOBEE COUNTY IN FLORIDA
* UNTIL 700 PM EDT.
* AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF FORT DRUM...AND MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL MOVE OVER THE FLORIDA TURNPIKE AND
STATE ROUTE 441 IN OKEECHOBEE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2756 8060 2756 8067 2752 8068 2743 8092
2756 8105 2764 8091 2764 8087 2767 8087
2772 8079 2757 8056
TIME...MOT...LOC 2205Z 234DEG 12KT 2760 8077
$$
MOSES2 follow-up statements
000
WWUS52 KMLB 192225
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
625 PM EDT SUN JUL 19 2009
FLC061-093-192300-
/O.CON.KMLB.SV.W.0084.000000T0000Z-090719T2300Z/
OKEECHOBEE-INDIAN RIVER-
625 PM EDT SUN JUL 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN INDIAN RIVER AND NORTHEASTERN OKEECHOBEE COUNTIES...
AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF FORT DRUM OVER STATE ROUTE 60...MOVING
NORTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2756 8067 2756 8068 2754 8068 2748 8077
2762 8095 2764 8091 2764 8087 2767 8087
2771 8081 2760 8065
TIME...MOT...LOC 2224Z 198DEG 12KT 2765 8078
$$
MOSES000
WWUS52 KMLB 192241
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
641 PM EDT SUN JUL 19 2009
FLC061-093-192251-
/O.CAN.KMLB.SV.W.0084.000000T0000Z-090719T2300Z/
OKEECHOBEE-INDIAN RIVER-
641 PM EDT SUN JUL 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN INDIAN RIVER AND
NORTHEASTERN OKEECHOBEE COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED THE WARNING AREA...
THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 2756 8067 2756 8068 2754 8068 2748 8077
2762 8095 2764 8091 2764 8087 2767 8087
2771 8081 2760 8065
TIME...MOT...LOC 2241Z 198DEG 12KT 2770 8076
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:27 PM EDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jul 19, 2:27 PM EDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 227 PM EDT SUN JUL 19 2009 .DISCUSSION... CURRENT/TONIGHT...OUTFLOW BOUNDARY GENERATED FROM CONVECTION EARLIER THIS MORNING HAS PASSED SOUTH OF THE ORLANDO AREA AND CONTINUES TO MOVE S/SE. KMLB SHOWING SEA BREEZE FORMING OFFSHORE AND SHOULD BE ABLE TO MOVE INLAND SOUTH OF THE CAPE THROUGH MID/LATE AFTERNOON. WILL HAVE TO WATCH INTERACTIONS BTW THIS SOUTHWARD MOVING OUTFLOW BOUNDARY AND SEA BREEZE FOR ADDITIONAL SHOWER AND STORM DEVELOPMENT THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE THROUGH SUNSET. OVER THE NORTH COOLER TEMPS AND THICKER CLOUD COVER SHOULD LIMIT ADDITIONAL SHOWER/STORM DEVELOPMENT...HOWEVER STILL CAN NOT RULE OUT AT LEAST A CHANCE FOR FURTHER SHOWER ACTIVITY THROUGH EARLY EVENING. MONDAY...FRONTAL BOUNDARY WILL REMAIN STALLED NORTH OF THE AREA WITH AN UPPER LEVEL TROUGH EXTENDING SOUTHWARD OVER THE EASTERN CONUS INTO FLORIDA. COOLER TEMPS ALOFT...UPPER LEVEL DISTURBANCES ROUNDING THE BASE OF THE TROUGH...AND DEEP MOISTURE OVER THE AREA WILL MAKE FOR ANOTHER ACTIVE DAY ACROSS ECFL. HAVE KEPT LIKELY RAIN CHANCES IN FOR MONDAY WITH POPS AT 60%. A FEW STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE AREA. EARLIER START AND GREATER COVERAGE OF CONVECTION WILL KEEP TEMPS COOLER MONDAY WITH HIGHS AROUND THE UPPER 80S/NEAR 90. ** PREV DISC ** TUE...AN EASTERLY WAVE WILL BEING TO AFFECT THE BAHAMAS WITH HIGHER RAIN CHANCES WITH LOW LVL FLOW INCREASING FROM THE ESE THROUGH THE DAY ACROSS E CENTRAL FL. PWATS FORECAST SLIGHTLY ABOVE CLIMO NORMS FROM 1.8-1.9 INCHES AND REMNANT H5 TROUGH TO THE WEST WITH SW MID LYR FLOW SO WILL CONTINUE POPS AROUND 50 PCT. HIGHS UPPER 80S TO AROUND 90. WED-FRI...MODELS SHOW MAIN EASTERLY WAVE AXIS LIFTING NWD TWD THE MID ATLC COAST WITH LIGHT ONSHORE FLOW WED BECOMING SE BY THU. APPEARS MOISTURE LEVELS WILL DECREASE SOME...ESPEC ACROSS NRN SECTIONS TOWARD THE END OF THE WEEK...SO WILL LOWER POPS TO 30/40 ACROSS NRN/CENTRAL SECTIONS BY FRI. LESS MORNING CLOUD COVER AND SLOWER INLAND PROGRESSION OF EAST COAST SEA BREEZE EXPECTED AS WELL WHICH SHOULD ALLOW HIGHS TO RISE TO LWR-MID 90S FOR THE INTERIOR BY LATE WEEK. SAT-SUN...THE SFC RIDGE AXIS WILL SHIFT SLOWLY NWD ACROSS CENTRAL FL FOR THE UPCOMING WEEKEND WITH MOISTURE LEVELS INCREASING FROM SOUTH TO NORTH. FOR NOW WILL KEEP POPS CLOSE TO CLIMO LEVELS AROUND 40 PCT. && .AVIATION... TEMPO IFR/MVFR CONDS IN SCT SHRA/TSRA ACTIVITY WILL BE POSSIBLE THROUGH THE AFTERNOON...MAINLY FOR KMLB/KVRB WITH BOUNDARY INTERACTIONS ALONG THE EAST COAST SEA BREEZE. WILL ONLY KEEP VCSH IN NORTHERN TERMINALS FOR NOW...BUT CHANCE STILL REMAINS FOR ADDITIONAL SHRA/TSRA ACTIVITY THROUGH EARLY EVENING. && .MARINE... SOUTHERLY FLOW WILL BE AROUND 5-10 KNOTS THROUGH MONDAY WITH SEAS AOB 3 FT. SW STEERING FLOW WILL TRANSPORT SCATTERED SHOWERS AND THUNDERSTORMS OFFSHORE ONCE AGAIN MONDAY AFTERNOON. TUE-THU...MAINLY SE FLOW FOR THE UPCOMING WEEK TO 10-15 KNOTS OFFSHORE. EXPECT ESE SWELLS TO INCREASE TO 3-5 FT OFFSHORE AFTER MID WEEK. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 70 86 / 30 60 30 40 MCO 72 88 71 90 / 30 60 30 40 MLB 75 87 71 87 / 30 60 30 50 VRB 74 88 70 88 / 30 60 30 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WEITLICH LONG TERM....PENDERGRAST
Hazardous weather outlook, Jul 19, 4:00 AM EDT, 14 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 400 AM EDT SUN JUL 19 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-191900- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 400 AM EDT SUN JUL 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND LIGHTNING STORMS WILL STREAM OFF THE GULF OF MEXICO AND ACROSS LAKE...VOLUSIA...SEMINOLE AND ORANGE COUNTIES WITHIN A BAND OF DEEP MOISTURE. THE PRIMARY THREAT FROM THESE STORMS THIS AFTERNOON WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...GUSTY DOWNBURST WINDS UP TO 50 MPH AND SMALL HAIL AS THEY MOVE EAST TO NORTHEAST AROUND 15 TO 20 MPH. SURFACE HEATING AND COOLING TEMPERATURES ALOFT...WILL PRODUCE A THREAT FOR ISOLATED SEVERE STORMS ALONG THE SPACE AND TREASURE COASTS LATE THIS AFTERNOON. THE EAST COAST SEA BREEZE WILL LIKELY DEVELOP THIS AFTERNOON FROM THE CAPE SOUTHWARD BUT A BIT QUICKER ALONG THE TREASURE COAST. THIS SEA BREEZE BOUNDARY SHOULD BE THE FOCUS FOR ISOLATED LATE AFTERNOON STORMS CAPABLE OF PRODUCING DAMAGING DOWNBURST WINDS...COIN SIZE HAIL AND EVEN A BRIEF TORNADO. FREQUENT TO EXCESSIVE LIGHTNING STRIKES WILL ACCOMPANY THE STRONGER STORMS. THE BEST CHANCE FOR SUCH STORMS WILL OCCUR BETWEEN 4 AND 8 PM. INDIVIDUAL CELL MOTION WILL BE TOWARD THE EAST AT 10 TO 15 MPH. PLAN AHEAD FOR THE ONSET OF LIGHTNING BY IDENTIFYING A CLOSE AND SECURE SHELTER THAT YOU CAN QUICKLY MOVE TO IF A STORM APPROACHES WHILE OUTSIDE. ...FLOOD IMPACT... BANDS OF MODERATE TO HEAVY RAIN MOVING OFF THE GULF OF MEXICO MAY AFFECT NORTH LAKE AND VOLUSIA COUNTIES TODAY WITH ACCUMULATIONS OF ONE TO TWO INCHES. IN ADDITION...LOCALLY VERY HEAVY RAIN FROM STRONG STORMS LATE THIS AFTERNOON ALONG PORTIONS OF THE SPACE AND TREASURE COASTS WILL HAVE THE POTENTIAL TO PRODUCE 2 TO 3 INCHES OF RAIN IN A SHORT PERIOD OF TIME...CAUSING TEMPORARY FLOODING OF SOME ROADS AND LOW LYING AREAS. ...RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE AN ELEVATED THREAT FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL FLORIDA TODAY. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. ...MARINE THUNDERSTORM GUST IMPACT... SCATTERED TO NUMEROUS LIGHTNING STORMS WILL MOVE QUICKLY TOWARD THE EAST TO NORTHEAST AROUND 15 TO 20 MPH OVER NORTHERN EAST CENTRAL FLORIDA AND OFFSHORE OF THE VOLUSIA COUNTY COASTLINE THIS AFTERNOON. ADDITIONAL STORMS ARE EXPECTED TO DEVELOP ALONG THE EAST COAST SEA BREEZE AND MOVE EAST TO NORTHEAST AROUND 10 TO 15 MPH LATE THIS AFTERNOON FROM THE CAPE SOUTHWARD. THE SEA BREEZE WILL MAKE A BIT MORE INLAND PENETRATION THAN SATURDAY...THOUGH A FEW STORMS MAY STILL DEVELOP OVER THE INTRACOASTAL WATERS. BOATERS SHOULD ANTICIPATE MARINE WARNINGS AS STORMS WILL BE CAPABLE OF WIND GUSTS 35 KNOTS OR HIGHER AND FREQUENT TO EXCESSIVE LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN UPPER LEVEL TROUGH WEST OF THE AREA AND COLD MID LEVEL TEMPERATURES WILL BRING A CHANCE OF STRONG TO POSSIBLY SEVERE STORMS MONDAY AFTERNOON. HIGH MOISTURE LEVELS WILL ALLOW SCATTERED STORMS THROUGH MID WEEK AND THEN A SLIGHTLY LOWER COVERAGE OF STORMS IS EXPECTED TO END THE WORK WEEK AS SOME DRIER AIR MOVES OVER THE NORTHERN HALF OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK
In the hours before
Local storm report, Jul 19, 1:46 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
146 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND GST 4 WSW PLAYALINDA BEACH 28.62N 80.69W
07/19/2009 M46 MPH BREVARD FL OTHER FEDERAL
40 KNOTS/46 MPH GUST FROM 300 DEGREES AT SHUTTLE LANDING
FACILITY.
&&
JRCSpecial weather statement, Jul 19, 4:01 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 401 PM EDT SUN JUL 19 2009 FLZ047-053-054-058-059-064-192130- INDIAN RIVER-MARTIN-OKEECHOBEE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE- 401 PM EDT SUN JUL 19 2009 ...STRONG THUNDERSTORMS TO AFFECT INDIAN RIVER COUNTY...MARTIN COUNTY...OKEECHOBEE COUNTY...SOUTHEASTERN OSCEOLA COUNTY...ST. LUCIE COUNTY...SOUTHERN BREVARD COUNTY... AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 9 MILES NORTH OF FOUR SEASONS ESTATES...MOVING EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE SAINT LUCIE AIRPORT AND SAINT LUCIE VILLAGE. OTHER STRONG TO POSSIBLY SEVERE STORMS WILL DEVELOP AS OUTFLOW BOUNDARIES COLLIDE WITH THE EAST COAST SEA BREEZE ACROSS THE COASTAL COUNTIES. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES...WHICH COULD BECOME EXCESSIVE. GUSTY WINDS OF 40 TO 50 MPH ARE ALSO POSSIBLE...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. SMALL HAIL IS EXPECTED IN A FEW OF THE STORMS. SEEK SHELTER INDOORS BEFORE THE STORMS THREATEN YOUR AREA. RL
Local storm report, Jul 19, 5:03 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 5 NW FORT PIERCE 27.50N 80.37W
07/19/2009 M70 MPH ST. LUCIE FL ASOS
FORT PIERCE AIRPORT RECORDED A WIND GUST OF 270 DEGREES
AT 61 KNOTS.
&&
DVDLocal storm report, Jul 19, 5:23 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
523 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM FUNNEL CLOUD 9 W SAINT LUCIE WEST 27.33N 80.55W
07/19/2009 ST. LUCIE FL PUBLIC
PUBLIC REPORT OF A FUNNEL CLOUD AT THE INTERSECTION OF
CARLTON ROAD AND GERMANY CANAL ROAD RELAYED BY SAINT
LUCIE COUNTY EM
0443 PM HAIL 5 WNW CARLTON 27.37N 80.49W
07/19/2009 E0.25 INCH ST. LUCIE FL TRAINED SPOTTER
0443 PM TSTM WND GST 5 WNW CARLTON 27.37N 80.49W
07/19/2009 E50.00 MPH ST. LUCIE FL TRAINED SPOTTER
0455 PM TSTM WND DMG LAKEWOOD PARK 27.54N 80.40W
07/19/2009 ST. LUCIE FL TRAINED SPOTTER
17 FOOT BOAT ON CHALKS IN DRIVEWAY SPUN AROUND BY STRONG
WINDS
&&
DVDLocal storm report, Jul 19, 5:48 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
548 PM EDT SUN JUL 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 3 S ROSELAND 27.80N 80.49W
07/19/2009 E0.50 INCH INDIAN RIVER FL TRAINED SPOTTER
REPORT FROM COCORAHS SPOTTER
&&
DVDSpecial weather statement, Jul 19, 6:00 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 600 PM EDT SUN JUL 19 2009 FLZ054-058-192245- INDIAN RIVER-OKEECHOBEE- 600 PM EDT SUN JUL 19 2009 ...STRONG THUNDERSTORMS AFFECTING SOUTHWESTERN INDIAN RIVER COUNTY... NORTHERN OKEECHOBEE COUNTY... AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG STORMS FROM FORT DRUM TO 10 MILES NORTH OF BASINGER...MOVING NORTHEAST AT 5 MPH. THESE STORMS WILL AFFECT FORT DRUM...US 441...AND THE FLORIDA TURNPIKE. THE PRIMARY THREAT WILL BE GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. PEA TO DIME SIZED HAIL...AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO OCCUR WITH THESE STORMS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THESE STORMS PASS. MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:23 PM EDT | Special Marine Warning | MLB | 112 min | |
| Jul 19, 4:40 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 54 min |
| Jul 19, 5:10 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River | 51 min |
| Jul 19, 7:03 PM EDT | Special Marine Warning | MLB | 117 min | |
| Jul 19, 7:11 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 49 min |
| Jul 19, 7:22 PM EDT | Areal Flood Advisory | MLB | Brevard | 113 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.